# SDR SWAA2025101411937

- Difficulty date: September 5, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE - CLIP LOCATED BS400 AND STR26L FWD CARGO COMPARTMENT.  REPLACED ANGLE - CLIP LOCATED BS400 AND STR26L FWD CARGO COMPARTMENT. IAW SRM 51-10-02-0G-0 ITEM 9 AND DWG 143A7505 SHEET: 2 REV: B.
